# SDR TWRA9814

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FORWARD OF 'E' ZONE RT SIDE 'E' PATH LIGHT INOP.  FOUND RT 'E' ZONE LIGHTS EGRESS CONNECTION TO GALLEY WET, DRIED CONNECTION.  OPS CHECK OK PER MM 33-59-00 PAGE 501.  (M)
